Ameloblast Migration Pattern

Nataatmadja, MI, Orams, HJ and Reade, PC (1989). Ameloblast Migration Pattern. In: Journal of Dental Research. , , (542-542). .

Author Nataatmadja, MI
Orams, HJ
Reade, PC
Title of paper Ameloblast Migration Pattern
Proceedings title Journal of Dental Research   Check publisher's open access policy
Publication Year 1989
Sub-type Published abstract
ISSN 0022-0345
Volume 68
Issue 4
Start page 542
End page 542
Total pages 1
Language eng
Q-Index Code EX
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Conference Paper
Collection: ResearcherID Downloads
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in Thomson Reuters Web of Science Article
Google Scholar Search Google Scholar
Created: Fri, 16 Jan 2015, 18:31:01 EST by System User